# SDR DHL97802005

- Difficulty date: October 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Condition: Failed
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SPOKING AND WILL NOT PAINT WEATHER.  REMOVED AND REPLACED ANTENNA .
